# SDR USAA060717

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN STA 860-885 S1R TO S1L + 6 INCHES FRETTING CORROSION.  ACCOMPLISHED DOULBER REPAIR IAW EA 97694, DEFECT SIZE: 25 X .25 INCHES.
